# SDR MASA2020032300132

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 36,435 hours, 29,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LVL EXIT LIGHT BULB OUT AT 14DF.  PLACED ON MEL
